# SDR SWAA970134

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CRACKED AT BS 495, RBL 46, S23R AND 22R.  REPAIRED PER BOEING SRM.
